HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Nonlinear Schrdinger equations in the Sobolev space of critical order

Files in This Item:
pre369.pdf836.98 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83515

Title: Nonlinear Schrdinger equations in the Sobolev space of critical order
Authors: Nakamura, M. Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Jan-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 369
Start Page: 1
End Page: 20
Abstract: The Cauchy problem for the nonlinear Schrodinger equations is considered in the Sobolev space Hnf2(Rn) of critical order n/2, where the embedding into L00(Rn) breaks down and any power behavior of interaction works as a subcritical nonlinearity. Under the interaction of exponential type the existence and uniqueness is proved for global Hn/2-solutions with small Cauchy data.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69119
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University